Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Frequent urination with burning sensation. Took azo and monistat. UTI or yeast infection?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Hello... would you be able to help me find out what is wrong with me?
Posted Mon, 20 May 2013 in General Health
Answered by Dr. Pankaj Malhan 1 hour later

Thanks for asking.

Urinary tract infections are a fairly common group of diseases presenting in females more commonly than the males.

As you have already taken azithromycin without any benefit, I will advise you to go for urine complete examination along with urine culture.

You may be infected by a type of bacteria which is not sensitive to azithromycin so may need another antibiotic for a longer period to eradicate the infection.

Also get your sugar levels checked as the urinary tract infections are very common in diabetes.


I am happy to take follow-up questions if needed.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor